MAUDE Adverse Event Report: NEPHROS, INC. DSU-D; SYSTEM, WATER PURIFICATION, GENERAL MEDICAL U

NEPHROS, INC. DSU-D; SYSTEM, WATER PURIFICATION, GENERAL MEDICAL U
Model Number 70-0285
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
Nephros received a report from a user facility advising us that one of their ice machines tested positive with an unspecified species of bacteria.There were no reported adverse events or health issues connected with the positive result.Nephros dsu-h is an in-line water filter, class ii medical device that is placed before ice machines in health care facilities in order to retain bacteria, virus and endotoxin.The user facility routinely tests their water at the ice machine and found that there was positive bacteria detected.

Brand Name
DSU-D
Common Device Name
SYSTEM, WATER PURIFICATION, GENERAL MEDICAL U
Manufacturer (Section D)
NEPHROS, INC.
41 grand ave
river edge NJ 07661
MDR Report Key7112518
Report Number3003337893-2017-00001
Device Sequence Number16413964
Product Code NHV
UDI-Device Identifier00896241002343
UDI-Public01008962410023431718092810PI150360
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
5090885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Biomedical Engineer
Device Expiration Date09/28/2018
Device Model Number70-0285
Device Lot NumberPI15/0360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/16/2017
Device Age2 YR
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1